# SDR CA040129007

- Difficulty date: December 10, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 9,667 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Bracket
- Part number: 1015241099
- Condition: Cracked
- Location: Ballast Weight
- Component: Ballast Weight, Beech
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR FORWARD BALLAST WEIGHT STOP BRACKET AND BOLT FOUND BENT APPROXIMATELY 80 DEGREES FROM ITS ORIGINALLY INSTALLED POSITION. DENTS ON WEIGHT FACE INDICATE STOP BOLT AND BRACKET ASSEMBLY WAS SUBJECTED TO SEVERAL SEVERE CONTROL MOVEMENTS OF THE AIRCRAFT ELEVATOR CONTROL SYSTEM.
